# SDR UPS00234555

- Difficulty date: December 19, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RED LNDG GEAR LIGHTS & TAIL SKID LIGHT REMAINED  ILLUMINATED WITH GEAR HANDLE EITHER UP OR OFF.     ***SUPPLEMENTAL*** TROUBLESHOT SYSTEM PER MM 32-61-01.  UNABLE TO RE PRODUCE LOGBOOK CONDITION. REPLACED LANDING GEAR ELECTRICAL MODULE. ADJ TEST OK.
